# SDR DALA1221241200

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 65,706 hours, 9,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT L1 COAT CLOSET IS INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AT BATTERY PACK M9008.  SYSTEM OPERATION IS NORMAL.
